Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Masturbate daily twice or thrice for the past 6~7 years. How can I stop it ?

hello sir! i am 19 years old iam masturbating daily twice or thrice for the past 6~7 years how to stop it. can you give some suggestions to stop . in future it affect chilbirth
Asked On : Tue, 2 Aug 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Suganryder, Welcome to HealthcareMagic Forum.

Masturbation is absolutely harmless and it wont have any effect on your future sexual life. It wont cause any weakness as widely perceived, do it only when you are sexually aroused like twice or thrice a week.

Eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables, exercise regularly and maintain a healthy weight.

If you really want to stop it, there is no way but to stop it gradually by reducing the frequencies.

Wish you Good Health.
Answered: Tue, 2 Aug 2011
I find this answer helpful
  User's Response
thank you very much sir! very kind of you
Answered: Tue, 2 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor